# SDR SWAA2025022689545

- Difficulty date: January 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA380 TO STA400 AND LBL13 AT PASSENGER CABIN 2025-81543<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BETWEEN STA380 TO STA400 AND LBL13 AT PASSENGER CABIN AND FASTENERS IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG:143A5400; SHEET: 138 AND 142; REV; -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
